# SDR DALA2022110907238

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,539 hours, 16,803 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602, CORRECTIVE ACTION: R/R ALARM SIGNAL MODULE IAW B767-300 AMM 52-73 OPS CHK NML. A/C OK FOR SVC. (2486332)
